Unanswered Such a thing as too much pump?

Brain5ick

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
So can having too much vasodilation be painful? Resulting in not life threatening pain in arterial areas.
Very curious about this one. I’ve heard of similar things but never actually spoke with anyone about it. Can widening the veins and arteries too much be painful resulting in sudden and random pains through the body? Nothing that lasts, just a few seconds long. I’ve heard things like this from others on PDE5 meds.
 

jrock645

Well-known member
Awards
4
  • First Up Vote
  • Established
  • Best Answer
  • RockStar
Absolutely. High dosed var is well known for this.
 

Brain5ick

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Absolutely. High dosed var is well known for this.
Not like being too pumped but getting random little pains throughout the chest and surrounding areas. They come and go rather quickly. Like maybe 3 second pains at the most throughout the day every day. Cardiovascular function is perfect. ECG, Labs, X-ray, etc, are perfect. Just noticed this about a month after starting cialis ed at 10mg and there’s no info online about it.
 
blynch1

blynch1

Member
Awards
1
  • Established
I would agree. Even just taking two Vaso6 pills and some LGD PWO and sometimes I can’t even finish a set because the pump is way too intense. Love the feeling, but negatively effects my productivity at times. Never had any chest pains as mentioned however but I can see how too much could do this
 
LeanEngineer

LeanEngineer

Legend
Awards
4
  • RockStar
  • Established
  • Best Answer
  • First Up Vote

kisaj

Legend
Awards
3
  • RockStar
  • Established
  • First Up Vote
LOVE using Vaso6 for this and honestly I don't feel there is a such thing as too much pump. I never get back pumps unless I am on a test blast and then they come fast. Other than that it is generally because I have let form slip or got lazy on a lift and my lower back is always the first to let me know.
 

Brain5ick

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Yeah it’s not so much a “pump” but it’s a random dull or sharp pain around the arteries or veins but my heart is immaculate. I’ve heard EQ, Var, and PDE5 drugs that cause excessive vasodilation can cause small pains due to veins taking up more space and yada yada yada. Not sure how true this is.
 

kisaj

Legend
Awards
3
  • RockStar
  • Established
  • First Up Vote
Only thing that bothers me about PDE5 things is the dull headache I have all day.
 
JKVol

JKVol

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
Trest pre workout can be to much of a pump at 50mg.
 

CroLifter

Well-known member
Awards
4
  • First Up Vote
  • Established
  • RockStar
  • Best Answer
Actually 500mg test about 2 weeks in and pumps were preventing me from completely going to strength failure, on arm isolations.
Also, chin ups. Couldnt contract fully, felt weird as previously i have never experienced anything like that.

and i dont get headaches from cialis, but, apart from thr fact thaf it does nothing for my erection quality, gives me terrible gas.
 
Zvch

Zvch

Member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
I get them unbearably in my calves with DMZ and Sten. Even light cardio is a no-go.
 
Zvch

Zvch

Member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Only thing that bothers me about PDE5 things is the dull headache I have all day.


I've been trying to figure out why I've had these lately. 100mg viagras, vaping and 900mg of caffeine a day must not mix well 😂 blood pressure probably doing backflips
 

jrock645

Well-known member
Awards
4
  • First Up Vote
  • Established
  • Best Answer
  • RockStar
Just Lower back are the only ones outside my comfort zone. I like pain a little
Imagine the debilitating back pumps but in your forearm when youre trying to make hollandaise or chocolate mousse...
 

Brain5ick

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
I've been trying to figure out why I've had these lately. 100mg viagras, vaping and 900mg of caffeine a day must not mix well blood pressure probably doing backflips
Yeah I’m anywhere between 600mg and 800mg of caffeine a day and I think that may be an issue for me lol. Cialis, pump pre workout, regular pre, and a friggin bang lmao. Not even including my mid day caffeine.
 
THOR 70

THOR 70

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Yeah I’m anywhere between 600mg and 800mg of caffeine a day and I think that may be an issue for me lol. Cialis, pump pre workout, regular pre, and a friggin bang lmao. Not even including my mid day caffeine.
Asking for a CV event
 

Brain5ick

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Asking for a CV event
Not taking all that in at once. That’d be a quick way to die.
Bang or coffee at 7am depending on how rushed I am, 10mg cialis at 12:30-1:00pm, 200mg caffeine from either coffee, my pre workout or one of those RTD C4 drinks (they’re friggin delicious my guy), and pair it with non stim pump, and actually that’s usually it. Sometimes I’ll have a diet soda with caffeine or a bang in place of my pre or coffee depending on what’s going on. So anywhere between 500-600mg caffeine atm. Today I went overboard at around 650-700mg, I’ve been running on empty all day. Been up since 5am.
 

BBiceps

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Yes, I hate lower back, calves and quad pump, it hinders my athletic abilities a lot (can’t run, jump or kick ppl in the head etc)

Btw what causes the lower back pump/pain?
 

Brain5ick

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Yes, I hate lower back, calves and quad pump, it hinders my athletic abilities a lot (can’t run, jump or kick ppl in the head etc)

Btw what causes the lower back pump/pain?
My guess is stabilizing muscles in the lower back are usually activated the more than others when lifting.
 

Brain5ick

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
So I believe I am for some reason experiencing the more serious sides of the cialis I’m on and my doctor is advising I stop taking it to see if anything changes. On top of chest/neck/arm/shoulder pains I’m getting ringing in my ears and blurry vision now so my doctor is rather concerned. More so about my cialis than my caffeine. So there’s an update. Anyone else experience these sides on these kinds of meds?
 

Brain5ick

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Actually I’ll make another thread for this
 
bigbeaph

bigbeaph

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Such thing as too much pump?

No

That is all
 

Similar threads


Top